rash from Warners "This Is Not a Bra" bra
Just learned about the formaldehyde in Victoria Secret bras when I went online to try to figure out why I have this red, burning rash under and around my bra. It's all over my torso and arms. I recently bought the Warners "This Is Not a Bra" underwire bra. This reaction didn't happen right away, but maybe the fabric starts to break down with wear and washing, and releases the formaldehyde (or other hideous chemicals). Anyone else having this reaction?
It could be an allergic reaction. Sometimes you may not have an allergic reaction the first time you use a product, repeated usage can trigger a response. Allergic reactions can show a waxing and waning phenomenon. They can improve or worsen with time. Also it is possible to develop new allergies, you could develop new allergic reactions to food or other substances. You will only have to closely monitor.
I am having the same reaction. I cannot find anywhere on the net exactly what the cup padding is made of. My newest Warner's bra has "20% Elastane indicated as bra content material, where my other two Warner bras have only 11%. I broke out after I purchased the 20%... What exactly is this material? Is it chemically similar to Latex?
I have a new Warner's bra #01526. I didn't break out the first time I wore it, but each time thereafter I've broken out in a red, itchy rash on my breasts. The doctor said it was an allergic reaction, possibly from my detergent, and gave me a cream to use. I switched detergents and still break out. I think it might be the padding under the material. It's 89% nylon 11% elastane but it doesn't say what the material for the padding is for. Does anyone have an answer? I am going to send a complaint to Warners U.S. and Canada, also and do more research on this.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.